English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6491/11663
Visitors : 24623437      Online Users : 113
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8909

Title: Alternative Theorems and Minimax Inequalities in G-convex Spaces
Authors: M.Balaj;Lai-Jiu Lin
Contributors: 數學系
Keywords: Alternative theorem;Transfer closed (open) valued;G-convex space;Generalized G-KKM mapping;Minimax inequality
Date: 2007-09
Issue Date: 2011-05-10T06:49:13Z
Publisher: Elsevier Science
Abstract: In this paper, we obtain three alternative theorems in G-convex spaces, each of them involving three set-valued mappings. From
these results, we derive new alternative theorems and two very general minimax inequalities.
Relation: Nonlinear Analysis: Theory, Methods & Applications, 67(5):1474-1481
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback